# SDR DALA2024011100507

- Difficulty date: January 9, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 74,172 hours, 29,823 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0146981) AFT WET AREA FLOOR BEAM STA 967 RBL5, 18, 30 CORROSION AROUND SCREW HOLES. REPAIRED FLOOR BEAM STA 967 IAW DELTA ER/A 614359-14 REV ORIG.
